Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Xiomara

I want to take Accutane but i'm scared!!

Recommended Posts

Okay, I tend to get cysts every month. I would say moderate. I have a few scars.

My fear is this. That while taking it, I will get more scars. Have any of you gotten any more scars after the tane?

Can you get them injected while on it?

Is it possible for the acne to come back worse after a done course?

I think I read that somewhere along the lines.

It's a chance to take i'm guessing, even though you'll be moderated by your doc.?

Share this post


Link to post
Share on other sites

I haven't had any initial breakouts and its nearing 2 months since I started. guess its a matter of washing your face well and drinking lots of water.

Share this post


Link to post
Share on other sites

Sometimes you get more scars if you have a bad initial breakout since your healing response is decreased. But that's not real common. Don't pick at anything and chances are that you won't get new scars. Sometimes scars that you didn't realize were there all along become more obvious to you as the active acne and redmarks fade. I don't know if you can get cysts injected on Accutane or not. People sometimes say that their acne came back worse, but there are usually extenuating circumstances that could have been responsible. Even if it does sometimes happen, it's very rare. You are virtually guaranteed to at least get significant improvement out of the deal, if not complete remission.

Share this post


Link to post
Share on other sites

Also forgot to add. I'm a small framed petite person. I'm afraid of any joint/muscle problems. Any small ppl like me had any luck with it?

Share this post


Link to post
Share on other sites

I'm 5'4'', 115 lbs. Joint pain happens about 1x a week, and it is always when I am on my feet for 4-6 hours at work (I work in a retail clothing store). Go for it... it's the best decision i ever made!

Share this post


Link to post
Share on other sites

do it mate, its a peace a piss, ull nver look back wen uve got clear skin on a summers day.....

Share this post


Link to post
Share on other sites

Well Accutane has left my face with several scarrings due to its initial breakouts.. To know whether it's worth it to take the drug or not I guess it depends on your acne. Is it really bad? If you decide to go ahead with it, remember to moisturise your face every day so that it doesn't get too dry and cracks which will leave scars...

Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×